# SDR CKSA97037

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MG
- Make and model: Doug DC-8-62
- Aircraft serial: 46098
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 26
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION SKIN BULGING LEADING EDGE UPPER AT FRONT SPAR XFS26.  REPAIRED IAW DC8 SRM 57-2-1 FIGURE 37.  CORROSION TASK CARD NUMBER 107R-0551.  NON-ROUTINE TASK CARD NUMBER 81628.
